# SDR HEER20141025307

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N931PH
- Make and model: Skrsky S92A
- Aircraft serial: 920161
- Aircraft time: 2,551 hours
- Engine: Ge CT78A
- Engine time: 2,551 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5136
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FIRE LIGHT ILLUMINATED MULTIPLE TIMES DURING TAKEOFF.  R & R FLAME DETECTOR AND HARNESS.
